Codral PE Cold & Flu + Cough Day & Night 24 Capsules
Codral PE Cold & Flu + Cough Day & Night 24 Capsules
Codral
$16.99

Temporary relief of cold and flu symptoms, including headaches, body aches and pains, blocked nose, runny nose and dry irritated coughs. Reduces fever.

* If you purchase a PHARMACY MEDICINE our friendly Pharmacist will call you to confirm it is the right product for your needs.

** Please note this product has a maximum order quantity of 1. Thank you.

Size:
24 Capsules
Available Quantity:
14
Temporary relief of cold and flu symptoms, including headaches, body aches and pains, blocked nose, runny nose and dry irritated coughs. Reduces fever.
Adults and Children over 12 years: Day Dosage - Take one or two green capsules in the morning at midday and in the afternoon as required. Night Dosage - Take one or two red capsules at bedtime as required. Each dose should be taken at least 4-6 hours apart. Do not exceed four doses in 24 hours. Not recommended for children under 12 years of age.
Always read the label and follow the directions for use. If symptoms persist, talk to your healthcare professional. Do not use: - For children under 12 years - If you are hypersensitive to any of the ingredients - If you have taken paracetamol - If you have taken antihistamines - If you are taking antidepressants - If carton seal is broken or missing or if blister foil is broken Ask your doctor before use if you: - Have any medical condition or are taking any other medicines or are a chronic alcohol abuser - Have high blood pressure - Have heart problems - Are pregnant or breastfeeding. - Have a chronic cough or excessive secretions Unless advised by a doctor - Do not take this medicine for longer than a few days at a time if you are an adult - Do not give this medicine to children and adolescents for longer than 48 hours at a time
Dap Capsule: Dextromethorphan hydrobromide monohydrate 10mg, Paracetamol 500mg, Phenylephrine hydrochloride 5mg Night Capsule: Chlorphenamine maleate 2mg, Dextromethorphan hydrobromide monohydrate 10mg, Paracetamol 500mg
Store below 30°C